# SDR SWIA202161508

- Difficulty date: July 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N792SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10294
- Aircraft time: 31,151 hours, 19,448 cycles
- System (JASC): 5345 · Fuselage, Equipment Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON VISUAL INSPECTION FOUND GOUGE DAMAGE ON THE PASSENGER DOOR HINGE AFT LANDING (FUSELAGE SIDE)      (C-CHECK RO 9/30/2021)    REMOVED AND REPLACED PAX DOOR HINGE IAW CRJ-700 SRM 53-21-23-201-007-A01, COMPLIED WITH SKY CARD 51-900-1002-SKY STRUCTURAL MAJOR REPAIR. NO WEIGHT CHANGE.
